# SDR DALA2021030901354

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 101,094 hours, 14,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SECTION OF FLOOR PATHWAY EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY CHARGER. SYSTEM OPERATION IS NORMAL. (LP 7594517)
